# SDR AALA981231

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 380 BELL FRAME CRACKED AT HORIZONTAL DOOR FRAME STIFFENER ATTACH POINT HI-LOK, STRINGER 20R.  INSTALLED DOUBLER AND FILLER AND FASTENERS PER SRM 53-10-4.  (M)
